# SDR DHL2002743009

- Difficulty date: July 17, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 6570375927B
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR WILL NOT OPEN FROM THE INSIDE.  REMOVED AND REPLACED COCKPIT DOOR IAW M/M 52-50-0.  OPS CHECKS NORMAL.
